Application of number theory in mathematical statistics
Matematičeskie zametki, Tome 7 (1970) no. 4, pp. 383-388
Cet article a éte moissonné depuis la source Math-Net.Ru
Elementary number theory (divisibility theory) is used to prove that, in the case of repeated sampling, when the $k$-th generalized sample moment is independent of the sample mean then the sampling is normal if the volume of the sample is large and $k$ is a square-free integer which, if it is even, is not of the form $2(2s +1)$).
@article{MZM_1970_7_4_a1,
author = {Yu. V. Linnik},
title = {Application of number theory in mathematical statistics},
journal = {Matemati\v{c}eskie zametki},
pages = {383--388},
year = {1970},
volume = {7},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1970_7_4_a1/}
}
Yu. V. Linnik. Application of number theory in mathematical statistics. Matematičeskie zametki, Tome 7 (1970) no. 4, pp. 383-388. http://geodesic.mathdoc.fr/item/MZM_1970_7_4_a1/